# SDR USAA980548

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 1 INCH AREA OF CORROSION AROUND NUTPLATE STATION 328 LBL 36 RBL 66 FLOORBEAM UPPER SURFACE FORWARD ENTRY T-CAP.  CORROSION TASK C53-107-02.  REPLACED T-CAP PER SRM 53-10-51 PAGE 220.  (M)
